# SDR AU991017

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747238B
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Contaminated
- Location: Galley
- Stage of operation: CR
- How discovered: C
- Nature of condition: H, B, J
- Precautionary procedure: A

## Discrepancy

(AUS) REAR GALLEY HOTPLATE WIRING AND TERMINAL BLOCK DETERIORATED.  WATER CONTAMINATION OF WIRING.
